Author Topic: 28 months off ... finally my internal tremor is diminishing!  (Read 1088 times)

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #10 on: June 05, 2021, 07:56:52 pm »
[...] thank you. Did you also have heart palpatations. I have them all the time. They did not start until I hit tolerance withdrawal. But I had also had Covid and came off the Zoloft around the same time. Dont know know what caused them but its scary. Thanks for your reply.

I did have some heart palpitations. Not all the time but it happened periodically.

If you came off of Zoloft recently, it sounds like youíre dealing with a double whammy to the nervous system. I am currently tapering off Zoloft at a snails pace, and every single teeny tiny cut is painful.

You will improve in time. Iíd recommend taking care of your overall health by working on your sleep, getting good nutrition, and gentle exercise. These medications are poison!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #11 on: June 05, 2021, 08:00:18 pm »
How absolutely wonderful, [...]! You must be jumping for joy. Onwards and upwards towards full healing!

I am 16 months off and the body and brain/head vibrations continue to get more intense month after month with no windows. Every week I pray I've hit bottom with these vibrations and that they can't get more intense than this and then they do. I haven't been taking other meds, substances or supplements. Did your vibrations get worse at any point?  I also have musical tinnitus that loops a few notes and buzzing and screeching that accompanies the brain vibration and the sensation of a wave rolling through my body and the sensation of movement all day long (atypical vertigo). Distraction is very difficult and I am exhausted by mid day. Did you have anything similar?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #12 on: June 05, 2021, 08:08:54 pm »
How absolutely wonderful, [...]! You must be jumping for joy. Onwards and upwards towards full healing!

I am 16 months off and the body and brain/head vibrations continue to get more intense month after month with no windows. Every week I pray I've hit bottom with these vibrations and that they can't get more intense than this and then they do. I haven't been taking other meds, substances or supplements. Did your vibrations get worse at any point?  I also have musical tinnitus that loops a few notes and buzzing and screeching that accompanies the brain vibration and the sensation of a wave rolling through my body and the sensation of movement all day long (atypical vertigo). Distraction is very difficult and I am exhausted by mid day. Did you have anything similar?

I remember during acute, my vibrations were so bad that I only felt relief sitting in my car with the motor running ... The vibrations of the car seem to cancel out the vibrations of my body lol.

I noticed that the internal tremor would get worse after drinking too much coffee, or consuming MSG or kombucha or getting stressed .... for a very very long time, I did not notice any kind of improvement in this symptom. But now it is going away finally! So the healing happens it is just slooooooow.

As for tinnitus, I did not have this after my cold turkey from Ativan. However it showed up what I started tapering sertraline. At night when I go to sleep I listen to some music to cancel it out.

Healing is not linear. I think that itís more like a roller coaster with ups and downs. Some people do feel worse before they get better.

I do believe that both of these symptoms (internal vibrations and tinnitus) tend to linger and hang around for a long time. Not fun but [...] assured that youíre not alone in dealing with this!
« Last Edit: June 20, 2021, 05:43:23 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #13 on: June 05, 2021, 08:25:34 pm »
Thank you again. Yes I actually stopped Zoloft in January but only tapered of about a month. I was on 100 mg then got Covid right around the time I had started Klonopin wean. I also tried other Ads after because I did not know anything about any tolerance or inter dose withdrawal. Not like they tell us about it. Either way. Prayers for all of us.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #14 on: June 08, 2021, 07:43:12 pm »
Thank you again. Yes I actually stopped Zoloft in January but only tapered of about a month. I was on 100 mg then got Covid right around the time I had started Klonopin wean. I also tried other Ads after because I did not know anything about any tolerance or inter dose withdrawal. Not like they tell us about it. Either way. Prayers for all of us.

Was tapering Zoloft easy for you? I canít believe you did it in a month. Iíve been tapering for about two years and Iím only down 10%. As tiny as my cuts are, I feel every one. Iím wondering if my Zoloft taper is so difficult because Iím not yet completely recovered from Ativan withdrawal??? I am hoping it will get easier as I get further along in more fully healed ... otherwise Iíll be tapering Zoloft for another 10 years or so! :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #15 on: June 09, 2021, 02:49:25 am »
[...], I was still on the benzo and tapered the Zoloft first. Its kind of a blur but it was really hard. I did not know better and the doctor said everything I was feeling was normal. Yea right!!!!!! I was only on rhe Zoloft 5 months. 5 months to long. How long have you been on?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #16 on: June 15, 2021, 06:12:13 pm »
So glad for you. I can't wait until mine goes away (if it ever does). Even though it's not as bad as the beginning, it's still very bothersome.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #17 on: June 15, 2021, 07:11:19 pm »
So glad for you. I can't wait until mine goes away (if it ever does). Even though it's not as bad as the beginning, it's still very bothersome.

Itís a very pesky, annoying symptom for sure.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #18 on: June 20, 2021, 05:25:04 am »
Thanks for sharing guys. Im still pretty early off. About 5 and half weeks but I have this so bad it is do uncomfortable. Do you guys feel it in your chest?
Thats where I feel mine, in the chest and torso. It only happens when waking up in the morning. I dont notice it any other time. Im blessed for that!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 28 months off ... finally my internal tremor is diminishing!
« Reply #19 on: June 21, 2021, 03:38:38 pm »
Fp 1984, I also feel it in my chest in the morning. It is sooo weird and scary. My heart is usually beating fast to. Has this resolved for you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.